It looks like you're new here. If you want to get involved, click one of these buttons!
I'm looking for a response from anyone who may have experienced a bad reaction from either the Depro Medrol or the Kenalog. Any stories out there?? I'd love to hear some.Pain in the Neck Woman said:My ESI was given to me at the C6/7 level and I was given 80 mg of Trianciclone (sp) which caused not only my blood pressure to sky rocket for 5 days, but also created an immense pressure in my head. My brain was like mush for 3 days. The pain persists as though the steroids caused more pressure on the nerves. I was told I might have some restlessness, but that doesn't even come close to what I felt. It seemed like I was on like five cups of coffee each day until about 5 days later (I was at my GP doctor's office the 5th day and my blood pressure was 140 over 98 and my norm is 95 over 65. Each day thereafter the feeling subsided more and more. I think it was a very bad reaction or the doctor should have taken into account that my weight is 110 @ 5 feet tall. Perhaps the dosage could have been adjusted to meet my size??? The doctor wouldn't even talk to me over the phone about it. He kept telling his assistants to inform me that these side effects would pass within 2 weeks. It's been 2 weeks yesterday, thank goodness. I'll be seeing a new anesthesiologist for the next shot and will get the depro medrol instead. Crazy!
Anyone else have any horrifying stories about an ESI he/she has had???